Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On an approximate functional equation of Paley


Author: W. C. Randels
Journal: Trans. Amer. Math. Soc. 43 (1938), 102-125
MSC: Primary 30B10; Secondary 39A10
DOI: https://doi.org/10.1090/S0002-9947-1938-1501935-6
MathSciNet review: 1501935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hardy, these Transactions, vol. 17 (1916), pp. 301-325.
  • [2] Hardy and Littlewood, Proceedings of the National Academy of Sciences, vol. 2 (1916), pp. 583-586.
  • [3] Hardy and Littlewood, Proceedings of the London Mathematical Society, (2), vol. 11 (1912), pp. 411-478.
  • [4] Hardy and Littlewood, Mathematische Zeitschrift, vol. 28 (1928), pp. 612-634.
  • [5] Hille, Journal of the London Mathematical Society, vol. 4 (1929), pp. 176-182.
  • [6] A. E. Ingham, Note on a certain power series, Ann. of Math. (2) 31 (1930), no. 2, 241–250. MR 1502939, https://doi.org/10.2307/1968095
  • [7] Paley, Proceedings of the London Mathematical Society, (2), vol. 31 (1930), pp. 301-328.
  • [8] Wilton, Journal of the London Mathematical Society, vol. 9 (1934), pp. 194-201, 247-256.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B10, 39A10

Retrieve articles in all journals with MSC: 30B10, 39A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501935-6
Article copyright: © Copyright 1938 American Mathematical Society